# SDR DXTA2024040911449

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0364
- Aircraft time: 422 hours, 270 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Part number: 54691531
- Condition: Failed
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DOOR WILL NOT CLOSE COMPLETELY.  ALL PINS APPEAR TO PROPERLY ENGAGED, YELLOW DOOR OPEN LIGHT ON DOOR, & AMBER CHK DOORS & DOOR OPEN MESSAGES REMAIN ILLUMINATED AFTER DOOR IS CLOSED WITH HANDLE.  R & R DAMAGED UPPER THRESHOLD HARNESS.  POWERED ACFT WITH APU IAW AFM. PERFORMED THE CABIN DOOR LATCHING/LOCKING SYSTEM AND DOOR WARNING SYSTEM TEST (POWER OFF, BATTERIES CONNECTED) IAW MM 52-70-00 WITH NO DEFECTS.
